# SDR AALA20161121013

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 45,471 hours, 18,650 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SEAT MOUNTED PROXIMITY IDENTIFIER AT ROW 27 INOPERATIVE.  SECURED WIRE CONNECTOR IAW WDM 33-51-22 AND AMM 33-51-11.  OPERATIONAL CHECK GOOD.
